# SDR A6WA200940472

- Difficulty date: August 7, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,115 hours, 15,637 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT FS 484.00, LBL 27.00 CRACKED.  CLIP AT FS 484.00, LBL 27.00, REPLACED IAW SRM 200 51-42-21 AND 51-42-06.  (K)
